# SDR USAA960553

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47058
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 996
- Part time: 72,318 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING AGING AIRCRAFT VISIT, FOUND LEVEL 1 CORROSION AT AFT PRESSURE BULKHEAD 'T' CAP STATION 996 BETWEEN LONGERONS 22 AND 24 LEFT.  REPAIRED PER SRM FIG 101 AND EA 33256.  CUT OUT CORRODED AREAS INSTALLED FILLERS AND DOUBLERS PER SRM 53-63 FIG 1 AND EA 33256.  (M)
